Article citationsMore>>

W. Chen, H. G. Sun, X. D. Zhang and D. KoroSak, “Anomalous Diffusion Modeling by Fractal and Fractional Derivatives,” Computers and Mathematics with Applications, Vol. 59, No. 5, 2010, pp. 1754-1758. doi:10.1016/j.camwa.2009.08.020

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.